# SDR AWXA200601464

- Difficulty date: August 3, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472189204
- Condition: Corroded
- Location: Fuselage
- Part time: 20,818 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON FLOOR SUPPORT AT FLOOR STRUCTURE IN PAX CABIN, Y 1165 FS 67 + 18" AND -Y 1195, FR 68, FLOOR SUPPORT LOC PAX CABIN - Y 1165 FS 67 + 16" TO FS 69 + 3" WAS REPLACED IAW SRM 51-72-11 PAGE 1 + 2 DWG D53472040.
